The Cauchy problem for parabolic equation over the field of $p$-adic numbers with impulse action

  • V.M. Luchko Yuriy Fedkovych Chernivtsi National University, 2 Kotsjubynskyi str., 58012, Chernivtsi, Ukraine
Keywords: Cauchy problem, matricant, impulse action
Published online: 2014-07-15


The Cauchy problem for a parabolic equation with the impulse action is considered. Its solution is constructed and properties of the solution are studied above the field $\mathbb{Q}_{p}$.

Article metrics
PDF downloads: 85
Abstract views: 232
How to Cite
Luchko V. The Cauchy Problem for Parabolic Equation over the Field of $p$-Adic Numbers With Impulse Action. Carpathian Math. Publ. 2014, 6 (1), 104-112.